| Model Number |
HX-202UR |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing; therefore, the root cause of the reported event cannot be determined at this time.If additional information becomes available, this report will be supplemented accordingly.The device was manufactured in august 2021.Since the device was discarded and not returned, we are not able to determine the exact manufactured date; therefore, august 1, 2021 was used.
Event or Problem Description
A biomedical engineer at the user facility reported that two single-use repositionable clips (subject device) would not release when "fired".The customer reported that the issue was not due to manipulation.The issue occurred during an unspecified procedure.There was no patient or user injury reported due to the event.The subject devices were discarded by the user facility; however, photos of the clips were provided.Additional details have been requested regarding the reported events.At this time, no additional information has been provided.This report is being submitted for the issue with the first clip, under patient identifier (b)(6).The issue with the second clip is being submitted on the medwatch with patient identifier (b)(6).
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Please see updates to h6 and h10.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the following are probable causes for the clip to no longer open: 1) during pull the slider before inserting / inserting into the endoscope, the retracted clip arms become unable to open as they are locked by the clip pipe.2) the clip was protruded from the tube sheath, and the clip arm stayed closed when slider is pressed.However, a final root cause was unable to be identified as the device was not returned for the investigation.The following is included in the instructions for use: ¿when inspecting the instrument, do not pull the slider forcibly.Otherwise, the clip may not open.When inserting the instrument into the endoscope, do not pull the slider forcibly.Otherwise, the clip may not open¿.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The event occurred after gripping the patient's mucosa, forcibly removing the clip.Before grabbing, the clips did not open.Another clip was used for the procedure.There was no patient harm associated with the event.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.The device history record was unable to be reviewed for this device since the serial number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, and since the device was discarded, the definitive root cause of the clip failure could not be determined and the complaint could not be confirmed.Olympus will continue to monitor field performance for this device.